Reproducible Scales and the Assumption of Normality
Bibliographic Data
| ID | 20287256 |
|---|---|
| Authors | Robert G Smith (0000-0001-8967-8114, University of Illinois Urbana-Champaign, corresponding author) |
| Year | 1950 |
| Volume | 10 |
| Issue | 3 |
| Pages | 395-399 |
| Publication date | 1950-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Educational and Psychological Measurement (JOURNAL) |
| Journal identifiers | ISSN: 0013-1644 • E-ISSN: 1552-3888 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/001316445001000307 |
| OpenAlex | W25412162 |
| Language | EN |
| References cited | 6 |
Econometrics · Normality · Statistics · Mathematics · Philosophy and History of Science · Psychology · Social Psychology
| Highly cited | No |
|---|